REAL

Some variants of the Szeged index under rooted product of graphs

Azari, Mahdieh (2016) Some variants of the Szeged index under rooted product of graphs. Miskolc Mathematical Notes, 17 (2). pp. 761-775. ISSN 1787-2405 (print), 1787-2413 (online)

[img]
Preview
Text
1867.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Dec 2017 06:53
Last Modified: 21 Dec 2017 06:53
URI: http://real.mtak.hu/id/eprint/71487

Actions (login required)

Edit Item Edit Item